Two short proofs regarding the logarithmic least squares optimality in Chen, K., Kou, G., Tarn, J. M., Song, Y. (2015): Bridging the gap between missing and inconsistent values in eliciting preference from pairwise comparison matrices

Bozóki, Sándor (2017) Two short proofs regarding the logarithmic least squares optimality in Chen, K., Kou, G., Tarn, J. M., Song, Y. (2015): Bridging the gap between missing and inconsistent values in eliciting preference from pairwise comparison matrices. ANNALS OF OPERATIONS RESEARCH, 253 (1). pp. 707-708. ISSN 0254-5330 10.1007/s10479-016-2396-9

[img] Text
Bozoki_707_3198767_ny.pdf

Download (126kB)
[img] Text
Bozoki_707_3198767_z.pdf
Restricted to Registered users only

Download (200kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 09 Jan 2018 09:32
Last Modified: 09 Jan 2018 09:32
URI: http://eprints.sztaki.hu/id/eprint/9337

Update Item Update Item